# SDR HNAA2012012600506

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 49,819 hours, 56,231 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 10169N03500
- Part serial: 6762
- Condition: Erratic
- Location: Rpm
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 N/P INDICATOR VERY ERRATIC DIGITAL AND ANALOG  AT 1050 RPM NR 1 PROP SOUNDED ERRATIC.  SMOOTHED OUT AT 900 RPM.  R & R INDICATOR IAW CHAPTER 20.
